Papers, Preprints, etc.

11. Guo Z.H., Liu X.C., Liu X.X., Qu C.Z., BStability of peakons for the generalized modified Camassa-Holm equationJournal of Differential Equations, 266 (2019), 7749-7779.


10. Kang J., Liu X.C., Olver P.J., Qu C.Z.,  Liouville correspondence between Integrable Hierarchies, Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 13 (2017), 035.


9. Kang J., Liu X.C., Olver P.J., Qu C.Z., Backlund transformations for tri-Hamiltonian dual structures of multi-component integrable systems, Journal of Integrable Systems, 2 (2017), 1-43.


8. Kang J., Liu X.C., Qu, C.Z., Liouville correspondence between the Short-Pulse Hierarchy and the Sine-Gordon Hierarchy, Zeit. Naturforschung, 71 (2017), 1111-1120.


7. Chen Robin M., Liu X.C., Liu Y., Qu C.Z., Stability of the Camassa-Holm peakons in the dynamics of a shallow-water-type system, Calculus of Variations and Partial Differential Equations, 55 (2016), Article 34.


6. Kang J., Liu X.C., Olver P.J., Qu C.Z., Liouvillecorrespondence between the modified KdV hierarchy and its dual integrable hierarchy, Journal of Nonlinear Science, 26 (2016), 141-170.


5. Liu, X.C., Liu, Y., Olver, P.J., Qu, C.Z., Orbital stability of peakons for a generalization of the modified Camassa-Holm equation, Nonlinearity, 27 (2014), 2297-2319.


4. Liu, X.C., Liu, Y, Qu, C.Z., Stability of peakons for the Novikov equation, Journal de Mathematiques Pures et Appliquees, 101 (2014), 172-187.


3. Liu, X.C., Liu, Y, Qu, C.Z., Orbital stability of the train of peakons for an integrable modified Camassa-Holm equation, Advances in Mathematics, 255 (2014), 1-37.


2. Qu, C.Z., Zhang, Y., Liu, X.C., Liu, Y., Orbital Stability of Periodic Peakons to a Generalized mu-Camassa-Holm Equation, Arch. Rational Mech. Anal., 211 (2014), 593-617.


1. Qu C.Z., Liu X.C., Liu Y., Stability of Peakons for an Integrable Modified Camassa-Holm Equation with Cubic Nonlinearity, Commun. Math. Phys., 322 (2013), 967-997.